# SDR SWAA2021050510979

- Difficulty date: August 25, 2020
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 26,415 hours, 11,946 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD UPPER HORIZ STAB SLIDING SEAL CRACKED / REMOVED AND REPLACED L/H FWD UPPER HORIZ. STAB SLIDING SAL IAW AMM 53-31-31AMT 114967INSP 43511
